I'm 28 and for the last few years I've had hair loss. When it first started, there was a large bald spot in one section of my head. It finally grew back after several months but my hair (which was once extremely thick) is so thin. I go through periods of time where my hair will just start falling out.
Also I have times where my arms ache really badly as if I have the flu. I also suffer from periods of insomnia and stay tired the majority of the time. If I drink too much caffeine, my hands shake really badly. My mind will race but body is still tired.I've cut down on caffeine.
Is all of this related in some way? What do I need to do?
Hi reading your post, i think you need a TSH,FT3,FT4, thyroid blood test.
Also FBC to also check for anaemia.
Thyroid disorders and anaemia, cause the hair to fall out and muscle aches with tiredness.
My first step would be to see the gp for blood tests on the thyroid and for anaemia.
It sounds very much like a thyroid problem to me.
Hope this is off some, help, im no doctor, but thats were i would be starting.
There is a good doctor on here who does post regular , so maybe he will give you some advice.
Welcome to the MedHelp forum!
Iron deficiency is the commonest cause of hair loss. Hair loss can also be due to dandruff, dermatitis, shampoos, oils, soaps, dust and dirt etc. Thyroid disorders and diabetes too could be a cause. Insomnia, stress and anxiety along with poor diet and excess of caffeine too can be the cause. Do discuss this with your doctor and get yourself examined.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.